| Model Number |
M001363800 |
| Medical Device Problem Codes |
Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluated by mfr: only the main coil was returned.Visual and microscope inspections were performed.It was observed that the main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified with the device.
Event or Problem Description
Reportable based on device analysis completed on 24apr2025.It was reported that the coil was unable to advance in catheter.Patient was presented with a splenic aneurysm.A 10mm x 40cm interlock-35 selected for use in an embolization.During the procedure, the coil could not be delivered out when it reached the orifice in the angiographic catheter.The coil was attempted to be withdrawn and release it again but still the coil could not be delivered.At this time, heparin saline was continuously dripped.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed that the arm coil was detached.